このエントリーをはてなブックマークに追加
ID 52067
FullText URL
Author
Kishi, Yasuhiro
Tajiri, Sayaka
Yoshizuka, Ken-ichiro
Keywords
continued fraction
real quadratic field
class number
Published Date
2014-01
Publication Title
Mathematical Journal of Okayama University
Volume
volume56
Issue
issue1
Publisher
Department of Mathematics, Faculty of Science, Okayama University
Start Page
35
End Page
50
ISSN
0030-1566
NCID
AA00723502
Content Type
Journal Article
language
英語
Copyright Holders
Copyright©2014 by the Editorial Board of Mathematical Journal of Okayama University
File Version
publisher
Refereed
True
Submission Path
mjou/vol56/iss1/4
JaLCDOI